MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE REVISION FIXED TIBIAL TRAY CEMENTED SIZE 2 R; KNEE CEMENTED TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-SPHERE REVISION FIXED TIBIAL TRAY CEMENTED SIZE 2 R; KNEE CEMENTED TIBIAL TRAY
Catalog Number 02.07.0682R
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 07/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2019: lot 173077: 16 items manufactured and released on 09/07/2017.Expiration date: 08/24/2022.No anomalies found related to the problem.To date, 12 items of the same lot have been already sold without any other similar reported event.Additional devices involved: batch reviews performed on (b)(6) 2019: gmk-sphere 02.07.F11030 primary extension stem ø11mm / l 30 mm (k123721) lot 182015: 140 items manufactured and released on 05/08/2018.Expiration date: 04/23/2023.No anomalies found related to the problem.To date, 128 items of the same lot have been already sold without any other similar reported event.Gmk-sphere 02.09.Ta210 tibial augmentation size 2/10mm (k123721) lot 157176: 18 items manufactured and released on 02/01/2016.Expiration date: 01/21/2021.No anomalies found related to the problem.To date, 13 items of the same lot have been already sold without any other similar reported event.Gmk-sphere 02.12.0214fr tibial insert fixed sphere flex size 2/14 mm r (k123721) lot 170317: 30 items manufactured and released on 05/09/2017.Expiration date: 04/22/2022.No anomalies found related to the problem.To date, 2 items of the same lot have been already sold without any other similar reported event.Gmk-sphere 02.12.0003r femoral component sphere cemented size 3 r (k123721) lot 162681: 60 items manufactured and released on 06/092016.Expiration date: 05/22/2021.No anomalies found related to the problem.To date, 58 items of the same lot have been already sold without any other similar reported event.Gmk-sphere 02.07.0034rp patella resurfacing size 2 (k123721) lot 176302: 120 items manufactured and released on 01/05/2018.Expiration date: 12/13/2022.No anomalies found related to the problem.To date, 115 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2018.The patient subsequently had a revision surgery on (b)(6) 2019.The patient came in complaining of instability and the surgeon performed a poly-swap.Mdr 3005180920-2019-00047 was done.On (b)(6) 2019, the patient came in complaining of instability (1 year and 4 months after primary surgery) and medacta international was informed the same day.The surgeon on the (b)(6) 2019 revised the patient and performed a hinged knee arthroplasty.All hardware revised.The surgery was completed successfully.

Brand Name
GMK-SPHERE REVISION FIXED TIBIAL TRAY CEMENTED SIZE 2 R
Common Device Name
KNEE CEMENTED TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8914342
Report Number3005180920-2019-00695
Device Sequence Number617731
Product Code JWH
UDI-Device Identifier07630030819353
UDI-Public07630030819353
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K123721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/24/2022
Device Catalogue Number02.07.0682R
Device Lot Number173077
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2019
Initial Report FDA Received Date08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;